# SDR MASA2015122612657

- Difficulty date: December 26, 2015
- Submitted: December 26, 2015
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 27,923 hours, 23,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 6
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 6 EMERGENCY CEILING LEVEL FLOOD LIGHT INOPERATIVE.
